Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 186934, 7 pages
http://dx.doi.org/10.1155/2013/186934
Research Article

Approximate Analytical Solutions of Fractional Perturbed Diffusion Equation by Reduced Differential Transform Method and the Homotopy Perturbation Method

1Jiangsu Maritime Institute, Nanjing 211100, China
2Institute of Science, PLA University of Science and Technology, Nanjing 211101, China

Received 23 March 2013; Accepted 6 May 2013

Academic Editor: Guanghui Wen

Copyright © 2013 Zhoujin Cui et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Wen and Z. Duan, “Dynamics behaviors of weighted local-world evolving networks with extended links,” International Journal of Modern Physics C, vol. 20, no. 11, pp. 1719–1735, 2009. View at Publisher · View at Google Scholar · View at Scopus
  2. G. Wen, Z. Duan, W. Yu, and G. Chen, “Consensus of second-order multi-agent systems with delayed nonlinear dynamics and intermittent communications,” International Journal of Control, vol. 86, no. 2, pp. 322–331, 2013. View at Google Scholar
  3. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives. Theory and Applications, Gordon and Breach, London, UK, 1993. View at Zentralblatt MATH · View at MathSciNet
  4. V. Kiryakova, Generalized Fractional Calculus and Applications, vol. 301 of Pitman Research Notes in Mathematics Series, Longman Scientific & Technical, Harlow, UK, 1994. View at Zentralblatt MATH · View at MathSciNet
  5. Z. Cui, Z. Yang, and Z. Rui, “Application of homotopy perturbation method to nonlinear fractional population dynamics models,” International Journal of Applied Mathematics and Computation, vol. 4, pp. 403–412, 2012. View at Google Scholar
  6. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999. View at Zentralblatt MATH · View at MathSciNet
  7. R. Hilfer, Applications of Fractional Calculus in Physics, World Scientific, Singapore, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. Xu and W. Tan, “Intermediate processes and critical phenomena: theory, method and progress of fractional operators and their applications to modern mechanics,” Science in China G, vol. 49, no. 3, pp. 257–272, 2006. View at Publisher · View at Google Scholar · View at Scopus
  9. Z. Cui, P. Yu, and W. Zong, “Dynamical behaviors and chaos in a new fractional-order financial system,” in Proceedings of the 5th International Workshop on Chaos-Fractals Theories and Applications (IWCFTA '12), pp. 109–113, 2012.
  10. P. Coullet, C. Elphick, and D. Repaux, “Nature of spatial chaos,” Physical Review Letters, vol. 58, no. 5, pp. 431–434, 1987. View at Publisher · View at Google Scholar · View at MathSciNet
  11. G. T. Dee and W. Van Saarloos, “Bistable systems with propagating fronts leading to pattern formation,” Physical Review Letters, vol. 60, no. 25, pp. 2641–2644, 1988. View at Publisher · View at Google Scholar · View at Scopus
  12. W. Zimmermann, “Propagating fronts near a Lifshitz point,” Physical Review Letters, vol. 66, no. 11, p. 1546, 1991. View at Publisher · View at Google Scholar · View at Scopus
  13. R. A. Gardner and C. K. R. T. Jones, “Traveling waves of a perturbed diffusion equation arising in a phase field model,” Indiana University Mathematics Journal, vol. 39, no. 4, pp. 1197–1222, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. G. Caginalp and P. Fife, “Higher-order phase field models and detailed anisotropy,” Physical Review B, vol. 34, no. 7, pp. 4940–4943, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  15. J.-H. He, “Homotopy perturbation technique,” Computer Methods in Applied Mechanics and Engineering, vol. 178, no. 3-4, pp. 257–262, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. J. H. He, “A new perturbation technique which is also valid for large parameters,” Chaos, Solitons and Fractals, vol. 26, pp. 827–833, 2005. View at Google Scholar
  17. J. H. He, “Homotopy perturbation method for bifurcation of nonlinear problems,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 6, no. 2, pp. 207–208, 2005. View at Google Scholar · View at Scopus
  18. X. Li, M. Xu, and X. Jiang, “Homotopy perturbation method to time-fractional diffusion equation with a moving boundary condition,” Applied Mathematics and Computation, vol. 208, no. 2, pp. 434–439, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. S. Momani and Z. Odibat, “Homotopy perturbation method for nonlinear partial differential equations of fractional order,” Physics Letters A, vol. 365, no. 5-6, pp. 345–350, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. S. Das, P. K. Gupta, and Rajeev, “A fractional predator-prey model and its solution,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 10, no. 7, pp. 873–876, 2009. View at Google Scholar · View at Scopus
  21. S. Das and P. K. Gupta, “A mathematical model on fractional Lotka-Volterra equations,” Journal of Theoretical Biology, vol. 277, pp. 1–6, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  22. J. K. Zhou, Differential Transformation and Its Applications for Electrical CircuIts, Huazhong University Press, Wuhan, China, 1986.
  23. M.-J. Jang, C.-L. Chen, and Y.-C. Liu, “Two-dimensional differential transform for partial differential equations,” Applied Mathematics and Computation, vol. 121, no. 2-3, pp. 261–270, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. F. Ayaz, “Solutions of the system of differential equations by differential transform method,” Applied Mathematics and Computation, vol. 147, no. 2, pp. 547–567, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. S. H. Ho and C. K. Chen, “Analysis of general elastically end restrained non-uniform beams using differential transform,” Applied Mathematical Modelling, vol. 22, no. 4-5, pp. 219–234, 1998. View at Google Scholar · View at Scopus
  26. O. O. Ozdemir and M. O. Kaya, “Flapwise bending vibration analysis of a rotating tapered cantilever Bernoulli-Euler beam by differential transform method,” Journal of Sound and Vibration, vol. 289, no. 1-2, pp. 413–420, 2006. View at Publisher · View at Google Scholar · View at Scopus
  27. S. Çatal, “Solution of free vibration equations of beam on elastic soil by using differential transform method,” Applied Mathematical Modelling, vol. 32, no. 9, pp. 1744–1757, 2008. View at Publisher · View at Google Scholar · View at Scopus
  28. A. Arikoglu and I. Ozkol, “Solution of fractional differential equations by using differential transform method,” Chaos, Solitons and Fractals, vol. 34, no. 5, pp. 1473–1481, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. Y. Keskin and G. Oturanç, “Reduced differential transform method for partial differential equations,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 10, no. 6, pp. 741–749, 2009. View at Google Scholar · View at Scopus
  30. Y. Keskin and G. Oturanç, “Reduced differential transform method for generalized KdV equations,” Mathematical & Computational Applications, vol. 15, no. 3, pp. 382–393, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet